Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe Itching in eye - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi
Doctor :   Hi
User :   just need help for eye probelm
Doctor :   Please proceed
User :   feeling lot of itching since yday morning
User :   get relief for some time only on washing
Doctor :   Is there any discharge, burning or pain?
User :   like burning
User :   no abnormal discharge
Doctor :   Any other symptom present?
Doctor :   May i know your age?
User :   35
Doctor :   Do you have raised sugar, BP or cholesterol?
User :   .
User :   nothing any of these till now
User :   can this be beacuse of this
Doctor :   Ok
User :   one ofmy collegue had conjuctivitcs
User :   he came to office on monday for some time
User :   but i don't think it can be beacuse of this ... beacuse that was last monday
User :   and i started getting this burining since yday
User :   rest u can tell
Doctor :   Itching in the eye could be due to many reasons as dust particles, allergic reaction,any injury or any infection.
User :   shd i take some drops
Doctor :   1)Apply ice packs frequently on the eye.
User :   is washing all rite
User :   i am washing aprox 5-6 times a day
Doctor :   2)Use Azelast eye drops 3 to 4 drops three times a day
Doctor :   Washing is ok but do not rub and touch them frequently.
User :   ok
Doctor :   3)Put rose water 3 times in a day.
User :   ok
Doctor :   If itching persists even after 3 days or redness and discharge is there then you need to get it examined if any infection is there.
User :   ok thanks
Doctor :   If there is any discharge and pain that can be conjunctivitis so be aware of these symptoms.
Doctor :   Is there anything else you would like to know?
User :   ok
User :   thanks
User :   nothing else
Doctor :   Thanks for consulting me, bye for now
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor